×

zbMATH — the first resource for mathematics

A simple characterization of disjoint covering systems. (English) Zbl 0306.10001

MSC:
11A07 Congruences; primitive roots; residue systems
11B68 Bernoulli and Euler numbers and polynomials
11L03 Trigonometric and exponential sums (general theory)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Erdös, P., Egy kongruenciarendszerekröl szólo problémáról, Mat. lapok, 3, 122-128, (1952)
[2] Fraenkel, A.S., A characterization of exactly covering congruences, Discrete math., 4, 359-366, (1973) · Zbl 0257.10003
[3] Todd, J., Introduction to the constructive theorey of functions, (1963), Birkhäuser Basel
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.